Journal article icon

Journal article

The continuum limit of critical random graphs

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00440-010-0325-4

Authors


Journal:
PROBABILITY THEORY AND RELATED FIELDS
Volume:
152
Issue:
3-4
Pages:
367-406
Publication date:
2012-04-05
DOI:
EISSN:
1432-2064
ISSN:
0178-8051
URN:
uuid:91b483e7-6270-43ed-8279-dc621369960a
Source identifiers:
172766
Local pid:
pubs:172766

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP